Zyrtec Prescription-Strength Allergy Medicine Tablets With Cetirizine, 70 Count, 10 mg – Pack of 2

By | November 19, 2017
Zyrtec Prescription-Strength Allergy Medicine Tablets With Cetirizine, 70 Count, 10 mg - Pack of 2

Zyrtec Tablets relieve your worst allergy symptoms, indoor and out. With 10 milligrams of cetirizine hydrochloride per tablet, this prescription-strength allergy medicine provides 24 hours of relief from common symptoms of hay fever and other upper respiratory allergies: runny nose, sneezing, itchy, watery eyes, and itching of the nose or throat. Zyrtec is the number-one allergist-recommended brand among OTC oral antihistamines. It is effective in treating indoor allergies from dust, mold, and pet dander, and outdoor seasonal allergies from tree pollen, weeds, and grasses. Zyrtec is intended for use by adults and children six years and older; one dose of Zyrtec starts working at hour 1 and keeps on working for a full 24 hours.

  • Contains 10 mg of cetirizine HCL per tablet
  • 24-hour relief of runny nose, sneezing, itchy, watery eyes and itchy nose and throat
  • #1 allergist-recommended brand among OTC oral antihistamines
  • Starts working at hour 1 and keeps on working for a full 24 hours